# SDR SWIA200311782

- Difficulty date: February 10, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,340 hours, 17,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BOARDING LIGHT ON PASSENGER DOOR STAIR INOP.  REPLACED THE LAMP IN THE LIGHT ASSEMBLY.  OPS CHECK GOOD.
